# SDR DALA2023032102119

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 86,755 hours, 16,882 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 1810 -ATO- DISCONTINUED TAKEOFF IN ATL AT 60-70KTS DUE LEFT ENGINE NOT MAKING TAKE OFF POWER. STOPPED AROUND 97% N1. CHECKED PS3 LINE WITH NO DEFECTS NOTED. PERFORMED HPC, HPT, AND LPT BORESCOPE WITH NO FINDINGS. REPLACED FUEL PUMP AND HMU. PERFORMED HIGH POWER RUN, TEST PASSED. (4196926)
